# SDR UIEA2018062501244

- Difficulty date: June 22, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,150 hours, 15,365 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 80217010
- Part serial: 200106152
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE PRV INOP. PERFORMED BITE TEST, AIR SUPPLY BOX FOUND FAULTY PRV. REMOVED AND REPLACED LT PRV IAW AMM 36-11-18. OPS CHECL GOOD.
